Psycho-Babble Medication Thread 543117

Shown: posts 1 to 1 of 1. This is the beginning of the thread.

 

Serzone and Alcohol

Posted by dopey on August 17, 2005, at 17:13:17

Hi everyone. New on this site. I take 300 mg of Serzone/day, have been for a few years. I find that when I occasionally have too much to drink, I get really amazing hangovers. Not like I used to get back before meds. Not much in the way of headache, but unbelievable nausea and vomiting. OK, I know I just shouldn't drink enough to be getting a hangover, but it's not like it's an every-weekend thing or anything. But occasionally I do, and last night was one of those occasions, and today I am suffering. Could it be the combination?

I am also on Nexium, by the way, and am also researching to see if either the Nexium or the acid reflux could be the cause (sounds likely, I know).

Any similar experiences with Serzone?


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, dr-bob@uchicago.edu

Script revised: October 4, 2007
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.